# SDR ASOA2015042712674

- Difficulty date: March 30, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 25,627 hours, 24,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128, LBL 18 VERT POST INBD AND OTBD SIDES HAVE INDICATIONS NOTED IN THE AFT FLANGE RAD II AT WL 69 BOTH APPROX .250" LONG X 50 PERCENT FSH.  BOTH FAILED NDT INSP.  REMOVED FS 409+128, LBL 18 VERTICAL POST IAW SRM 51-42-06 AND 51-42-22.  INSTALLED NEW POST IAW REO 601R-53-41-889 AND SRM 51-42-06.  LOCATED, DRILLED AND SUB-ASSEMBLED FS 409+128 LBL 18.00 VERTICAL POSTS IAW SRM 51-40-11, 51-42-06, TR 51-32.  COMPLIED WITH EC/TC REO 601R-53-41-889 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-889, REV A.
